# SDR DALA2020020390834

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 PER MTC REQUEST: REPLACE LH SIDE PANEL DUE TO CORROSION OUT OF LIMITS BTW STA 1410 - 1530 AT AFT CARGO COMPARTMENT IN REF. NRC S/N 00238. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00610, CORROSION LEVEL 2, LH SIDE PANEL BTW STA 1410 - 1530 AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER DWG REV B, AND B757-300 SRM. (1466031)
